# SDR CA060705005

- Difficulty date: July 5, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna A185E
- Engine: Cont IO520D
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Rheostat
- Part number: S18802
- Condition: Malfunctioned
- Location: Cabin Lights
- Part time: 3,560 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRWORTHINESS DIRECTIVE SEARCH ON TRANSPORT CANADA`S WEB SITE DID NOT SHOW 93-24-15 APPLYING TO THIS AIRCRAFT. IT APPEARS THAT THE MODEL APPLICABILITY SECTION OF THE FAA AIRWORTHINESS DIRECTIVE IS INCORRECT. (TC# 20060705005)
